Diabetes India
59,453 members10,830 posts

Why tingling or needle pinching effect on many parts of body? observed mostly after started taking medicines for diabatic. i hate medicines!

i searched for this in web and converged the reason to be medication. Am i correct? i want to get rid of this medicines for diabatic started or found since last two months. controlled with medicines but still asked to continue the medicine.

4 Replies
oldestnewest

What is your HBA1C?

Reply

Hi

3 weeks back (Mid Oct 2017) it is 5.6%.

Reply

Controlled suger first.This is due diabetic neuropathy.so carb counting is a must to reduce suger.Take diavit plus one tab daily after food at night and supradin after food after lunch.This will reduce vib B deficiency.But root cause is suger and can be controlled with carb counting.Thanks.

Reply

Thank you 'makarim'. i am taking the B.complex tabs, though not the same as you suggested. its bit OK, now as i reduced the Metformin.

Reply

You may also like...